# SDR VNA2025F00027

- Difficulty date: July 15, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N640NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15425
- Aircraft time: 13,927 hours, 14,570 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: CC670390961
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON HINGE FITTINGS (2 EAS) OF AFT LAVATORY SERVICE DOOR.  HINGE FITTINGS (EAS) AT AFT LAVATORY SERVICE DOOR WERE REPLACED PER CRJ900 SRM 51-41-02-001-001-A01 PAR. 7.A.(1) AND CRJ900 AMM 52-45-01-400-801-A0
